MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
The fast-cath hemostasis introducer became detached at the side tubing.The patient reported liquid flowing in and on their neck right away.The fast-cath hemostasis introducer was removed.The patient specific information of patient identifier, age, or birthdate, weight and gender could not be collected due to rgdp -local regulation in (b)(6).
 
Additional Manufacturer Narrative
The fast-cath hemostasis introducer became detached at the side tubing.The patient reported liquid flowing in and on their neck right away.The fast-cath hemostasis introducer was removed without any interventions.Another fast-cath hemostasis catheter was used.Patient identifiers could not be collected due to (b)(6) local regulation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event of sideport tubing detachment was confirmed.The extension tubing had detached from the sideport of the hemostasis body and was not returned.The device met specifications prior to release from abbott manufacturing facilities as supported by a review of the device history record.Based on the received condition of the device and the information provided, the cause of the sideport tubing detachment remains unknown.The fast cath introducer sheath instruction for use (ifu) states that the user should advance the dilator/sheath assembly with a twisting motion to avoid damage to the sheath or vessel.The fast cath introducer sheath instructions for use (ifu) cautions that the user should not attempt to insert a catheter having a distal tip or body larger than the introducer size indicted.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7630837
Report Number3005334138-2018-00182
Device Sequence Number19298148
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public05414734012751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number406137
Device Catalogue Number406137
Device Lot Number6019909
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer07/12/2018
08/22/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/20/2018
09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;